Share This Article:

On Approximate Solutions of Second-Order Linear Partial Differential Equations

Full-Text HTML XML Download Download as PDF (Size:162KB) PP. 1001-1007
DOI: 10.4236/am.2012.39148    4,374 Downloads   6,996 Views Citations
Author(s)

ABSTRACT

In this paper, a Chebyshev polynomial approximation for the solution of second-order partial differential equations with two variables and variable coefficients is given. Also, Chebyshev matrix is introduced. This method is based on taking the truncated Chebyshev expansions of the functions in the partial differential equations. Hence, the result matrix equation can be solved and approximate value of the unknown Chebyshev coefficients can be found.

Cite this paper

Y. Hanna, "On Approximate Solutions of Second-Order Linear Partial Differential Equations," Applied Mathematics, Vol. 3 No. 9, 2012, pp. 1001-1007. doi: 10.4236/am.2012.39148.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.